# SDR AALA202406079046

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 25,747 hours, 10,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 1048462073NG08
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 15 EXIT LIGHT HANGING. REPLACED ROW 15 EXIT LIGHT COVER. PER AMM 33-51-11.
